# SDR ASAA11510806

- Difficulty date: December 15, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,745 hours, 6,222 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LT ON RECALL.  PERFORMED LAND VERIFY TESTS SYS TESTS GOOD.  REF MM 22 00 01 730 801.
